# SDR ASOA201102175

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT DOOR POST HAS CORROSION.  REMOVED CORROSION IAW SRM 57-21-06-001-001-A01.
